PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Greatest prime divisors of polynomial values over function fields

Volume 165 / 2014

Alexei Entin Acta Arithmetica 165 (2014), 339-349 MSC: Primary 11R58. DOI: 10.4064/aa165-4-4

Abstract

For a function field $K$ and fixed polynomial $F\in K[x]$ and varying $f\in F$ (under certain restrictions) we give a lower bound for the degree of the greatest prime divisor of $F(f)$ in terms of the height of $f$, establishing a strong result for the function field analogue of a classical problem in number theory.

Authors

  • Alexei EntinRaymond and Beverly Sackler School of Mathematical Sciences
    Tel Aviv University
    Tel Aviv 69978, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image